I've been taking testosterone booster and started losing hair.

I'm 29years old and I started taking HGH and testosterone booster 2 weeks ago and noticed my hair started thinning. If I stopped the supplement will my hair stop thinning and get back normal.

Doctor Answers 3

Hair loss -- PRP, Progesterone, Viviscal, Rogaine, Finesteride, Spironolactone

I suggest a formal consultation to determine what is best.  This requires assessment to determine the best treatments.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Testosterone booster use leading to hair loss progression

mazztm,Sounds like the testosterone booster is working. An increase in serum testosterone will likely trigger increase hair loss in the genetically predispose individual. It takes two things: 1. genetically inherited pattern of hair with sensitive to DHT; 2. Testosterone or more accurately DHT it's metabolite. The interaction of the two leads to shortening of the anagen growth phase of hair. Hence the hair grow less and less until they are so thin and without pigment becoming  less visible.
Bernardino A. Arocha, MD

Bernardino Arocha, MD
Houston Hair Restoration Surgeon
5.0 out of 5 stars 8 reviews

Taking testosterone

Hair loss from testosterone is well documented. With the combination of HGH and testosterone, you will continue to lose hair until your balding pattern is reached. This hair loss will not return.

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.